Illinois, 2019Tornado in Illinois, September 1, 2019
September 1, 2019 · NWS ILX · 1 event in 1 county or zone
A landspout tornado briefly touched down beneath a developing shower in western Cumberland County during the afternoon of September 1st. Only minor crop damage was observed.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A landspout tornado briefly touched down beneath a developing shower in western Cumberland County during the afternoon of September 1st. Only minor crop damage was observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Sep 1, 12:15 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 1, 12:15 PM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
115 PM CDT Sun Sep 1 2019
.SYNOPSIS...
Issued at 420 AM CDT Sun Sep 1 2019
Scattered showers and isolated thunderstorms will occur this
morning over central and southeast Illinois, and linger in eastern
IL this afternoon until sunset. A fair amount of clouds this
morning will give way to partly sunny skies during this afternoon
with highs in the upper 70s and lower 80s and muggy conditions.
Patchy fog will develop overnight across the area with mostly
clear to partly cloudy skies. Expect lows tonight in the low to
mid 60s. Warm and muggy conditions expected on Labor Day with
partly to mostly sunny skies. Highs will reach the low to mid 80s.
&&
.UPDATE...
Issued at 1115 AM CDT Sun Sep 1 2019
The upper trough axis and weak surface trough are pushing into
eastern Illinois late this morning, with the bulk of the
persistent rains nearly exited into Indiana as of 11 am. The CAMs
still show some flare-up of additional showers as the surface
trough advances eastward, affecting areas mainly east of I-55. The
additional coverage of showers should be scattered in nature, so
have kept PoPs in the slight chance and low chance categories this
afternoon. By evening, all precip should be done in our counties,
and should have moved east into Indiana.
Temperatures are struggling to climb toward forecast highs,
especially for areas along and NW of the Illinois River where
thick cloud cover has persisted. Have trimmed highs there by a few
degrees. Eastern areas should recover from the morning clouds and
showers, with breaks of sunshine helping temps climb into the
80-82 degree range.
&&
.SHORT TERM...(Today and tonight)
ISSUED AT 420 AM CDT Sun Sep 1 2019
Showers and isolated thunderstorms have been expanding across
central IL north of I-70 during the past few hours with a short
wave/trof pushing east toward western IL and also getting warm air
and moisture advection (precipitable water values of 1.5-1.8
inches over CWA) between a surface frontal boundary south of CWA
in southern IL into northern KY and the 925-850 mb front to our
north. Latest models take short wave/trof east toward the Wabash
river valley midday and se of Indiana by sunset. Should see
convection diminish in western CWA during this morning and over
central and eastern CWA during this afternoon as short wave
passes by to the east. Highs today in the upper 70s and lower 80s,
coolest in northern CWA. Isolated showers possible near the Wabash
river early this evening until sunset, otherwise mostly clear to
partly cloudy skies tonight with patchy fog developing over area
during overnight. Lows in the low to mid 60s.
.LONG TERM...(Monday through Saturday)
ISSUED AT 420 AM CDT Sun Sep 1 2019
A brief return of summertime warmth and humidity for Labor Day and
Tuesday as weak high pressure 1020 mb drifts east of area during
Monday afternoon and starts a sw flow by late monday afternoon.
Partly to mostly sunny skies Monday with highs in the low to mid
80s and muggy dewpoints in the upper 60s/lower 70s. Dry wx should
continue through Tuesday morning. Lows Monday night in the mid to
upper 60s. A upper level low off the WA/southern British Columbia
coast to send a northern stream short wave trof east into the
upper Midwest during Monday night and across the northern Great
Lakes Tuesday, driving a cold front se toward the IL river valley
by sunset Tue. This will bring a chance of showers/thunderstorms
into nw CWA Tue afternoon and then over rest of CWA during Tue
night as cold front pushes se thru rest of CWA. SPC day3 outlook
has marginal risk of severe storms in northern CWA from Schuyler
to McLean counties north by late Tue afternoon into mid Tue evening
while slight risk is from central LaSalle county north. Very warm
and humid Tue with highs in the upper 80s to near 90F with
afternoon heat indices in the 90s.
Dry and cooler weather expected Wed and Thu over area behind the
cold front. Highs Wed in the 70s, and low to mid 70s on Thu. Lows
Wed and Thu nights of 50-55 and could be some upper 40s over parts
of central IL. Stayed close to consensus of models for extended
forecast for Friday through Sunday. Generally dry wx forecast thru
Saturday over much of area with highs in the upper 70s Friday and
ranging from lower 70s far nw CWA Sat to near 80F south of I-70.
Highs in the low to mid 70s next Sunday.
ILX did a special 06Z sounding to support the National Hurricane
Center for Category 4 Hurricane Dorian which currently has
powerful 150 mph winds tracking westward at 8 mph toward the
northwest Bahamas today.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 115 PM CDT Sun Sep 1 2019
Highly variable cloud cover is occurring across central Illinois
this afternoon, with IFR to VFR over short distances. The surface
trough will continue to fuel cloud development this afternoon, but
heating of the boundary layer should work to lift the LCL into the
MVFR category by mid afternoon if not sooner. Have trended toward
VFR for all TAF sites by mid to late afternoon, as the IFR clouds
dissipate or mix out.
The residual surface moisture from the recent rains will not get
mixed out today, as winds are light and variable across the board.
That will set the stage for the nocturnal inversion to support
fog development. For now, have gone MVFR fog at PIA and BMI, with
IFR at SPI, DEC and CMI. Can't rule out some IFR clouds as well,
but will not hit that too hard at this point.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for ILZ051.
&&
UPDATE...Shimon
SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Shimon
Hazardous weather outlook, Sep 1, 10:13 AM CST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1113 AM CDT Sun Sep 1 2019
ILZ027>029-036-037-040-041-021100-
Fulton-Knox-Mason-Peoria-Schuyler-Stark-Tazewell-
1113 AM CDT Sun Sep 1 2019
This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
Scattered thunderstorms are possible Tuesday and Tuesday night.
Some of these storms could be strong to severe.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
ILZ030-031-038-021100-
Marshall-McLean-Woodford-
1113 AM CDT Sun Sep 1 2019
This Hazardous Weather Outlook is for portions of central
Illinois, generally along the I-39 corridor.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A few thunderstorms are possible through late afternoon, but they
are not expected to be severe.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
Scattered thunderstorms are possible again Tuesday and Tuesday
night. Some of these storms could be strong to severe.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
ILZ042-047>050-021100-
Cass-Logan-Menard-Morgan-Scott-
1113 AM CDT Sun Sep 1 2019
This Hazardous Weather Outlook is for portions of west central
Illinois.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
Scattered thunderstorms are possible again Tuesday evening and
night. The risk of severe storms appears low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
ILZ051-021100-
Sangamon-
1113 AM CDT Sun Sep 1 2019
...FLASH FLOOD WATCH IN EFFECT DOWNSTREAM OF SPAULDING DAM
THROUGH MONDAY MORNING...
This Hazardous Weather Outlook is for Sangamon County.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
Isolated thunderstorms are possible through mid afternoon, but are
not expected to be severe.
Due to the excessive rain that occurred earlier this morning,
water is being released from Spaulding Dam. This may cause some
flooding along Sugar Creek downstream of the dam through tonight.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
Scattered thunderstorms are possible again Tuesday evening and
night. The risk of severe storms appears low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
ILZ043>046-052>057-061>063-066>068-071>073-021100-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt-
Douglas-Edgar-Effingham-Jasper-Lawrence-Macon-Moultrie-Piatt-
Richland-Shelby-Vermilion-
1113 AM CDT Sun Sep 1 2019
This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
Scattered thunderstorms are possible through late afternoon.
These will not be severe, but some could produce locally heavy
rainfall.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
Scattered thunderstorms are possible again Tuesday evening and
night. The risk of severe storms appears low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
Geelhart
In the hours before
Local storm report, Sep 1, 8:27 AM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CHESTNUT 40.07N 89.20W
09/01/2019 M1.00 INCH LOGAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 WSW TUSCOLA 39.79N 88.30W
09/01/2019 M1.48 INCH DOUGLAS IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
09/01/2019 M1.52 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 7 SSE PETERSBURG 39.92N 89.80W
09/01/2019 M1.50 INCH MENARD IL COCORAHS
24-HOUR TOTAL
0730 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
09/01/2019 M1.99 INCH VERMILION IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
09/01/2019 M1.31 INCH PIATT IL COCORAHS
24-HOUR TOTAL
&&
LAUFENBERGLocal storm report, Sep 1, 8:43 AM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN NEW BERLIN 39.73N 89.91W
09/01/2019 M3.09 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 5 SSE SPRINGFIELD 39.73N 89.62W
09/01/2019 M2.20 INCH SANGAMON IL PUBLIC
NEAR UIS
&&
GEELHARTLocal storm report, Sep 1, 8:47 AM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM LIGHTNING 2 E CHATHAM 39.67N 89.65W
09/01/2019 SANGAMON IL NWS EMPLOYEE
BARN BURNED DOWN AFTER BEING STRUCK BY LIGHTNING. TIME
ESTIMATED BASED ON RADAR.
0645 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/01/2019 M1.36 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
09/01/2019 M3.88 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN LOAMI 39.67N 89.85W
09/01/2019 M5.27 INCH SANGAMON IL TRAINED SPOTTER
STORM TOTAL RAINFALL SO FAR...STILL RAINING LIGHTLY.
0700 AM HEAVY RAIN 7 SSE PETERSBURG 39.92N 89.80W
09/01/2019 M1.50 INCH MENARD IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
09/01/2019 M1.52 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 WSW TUSCOLA 39.79N 88.30W
09/01/2019 M1.48 INCH DOUGLAS IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN CHESTNUT 40.07N 89.20W
09/01/2019 M1.00 INCH LOGAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 5 WNW SPRINGFIELD 39.83N 89.73W
09/01/2019 M4.38 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
09/01/2019 M4.57 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN PANA 39.39N 89.08W
09/01/2019 M1.04 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
09/01/2019 M1.69 INCH SANGAMON IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN CHATHAM 39.67N 89.70W
09/01/2019 M5.80 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0730 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
09/01/2019 M1.99 INCH VERMILION IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
09/01/2019 M1.31 INCH PIATT IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
09/01/2019 M3.25 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 7 SSE SPRINGFIELD 39.71N 89.59W
09/01/2019 M2.43 INCH SANGAMON IL COCORAHS
24-HOUR TOTAL
0800 AM FLASH FLOOD 5 SW SPRINGFIELD 39.75N 89.72W
09/01/2019 SANGAMON IL BROADCAST MEDIA
I-72 COVERED WITH WATER WEST OF VETERANS PARKWAY
0800 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
09/01/2019 M4.78 INCH SANGAMON IL NWS EMPLOYEE
STORM TOTAL RAINFALL
0900 AM HEAVY RAIN 2 WNW SPRINGFIELD 39.81N 89.67W
09/01/2019 M3.50 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN AUBURN 39.58N 89.75W
09/01/2019 E6.00 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 2 E PAWNEE 39.59N 89.54W
09/01/2019 M4.20 INCH SANGAMON IL MESONET
0900 AM HEAVY RAIN 5 SW ROCHESTER 39.70N 89.60W
09/01/2019 E4.00 INCH SANGAMON IL PUBLIC
NEAR LINCOLN MEMORIAL GARDENS
0900 AM FLOOD 2 N DIVERNON 39.59N 89.65W
09/01/2019 SANGAMON IL NWS EMPLOYEE
WATER OVER FRAZEE RD NORTHWEST OF INTERSECTION OF I-55
AND HIGHWAY 104
0900 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
09/01/2019 M5.12 INCH SANGAMON IL PUBLIC
HARRISON PARK SUBDIVISION
0900 AM HEAVY RAIN 1 N DIVERNON 39.58N 89.65W
09/01/2019 E5.00 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN WAVERLY 39.59N 89.95W
09/01/2019 M2.80 INCH MORGAN IL PUBLIC
0900 AM HEAVY RAIN 3 SW SPRINGFIELD 39.77N 89.69W
09/01/2019 E3.00 INCH SANGAMON IL PUBLIC
MONTVALE SUBDIVISION
0900 AM HEAVY RAIN 1 W PAWNEE 39.59N 89.60W
09/01/2019 E7.00 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN CHATHAM 39.67N 89.70W
09/01/2019 M4.94 INCH SANGAMON IL PUBLIC
0900 AM FLASH FLOOD 2 NNW CURRAN 39.77N 89.78W
09/01/2019 SANGAMON IL BROADCAST MEDIA
LENHART ROAD FLOODED AND PEOPLE TRAPPED IN HOMES. RELAYED
VIA WICS-TV
0900 AM HEAVY RAIN NEW BERLIN 39.73N 89.91W
09/01/2019 M3.09 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 5 SSE SPRINGFIELD 39.73N 89.62W
09/01/2019 M2.20 INCH SANGAMON IL PUBLIC
NEAR UIS
&&
LAUFENBERGLocal storm report, Sep 1, 9:38 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN SOUTHERN VIEW 39.76N 89.65W
09/01/2019 M2.20 INCH SANGAMON IL PUBLIC
0900 AM HEAVY RAIN 2 NNW CURRAN 39.76N 89.78W
09/01/2019 M5.00 INCH SANGAMON IL PUBLIC
4 MILES WEST OF WHITE OAKS MALL
0900 AM HEAVY RAIN 2 SSW TALLULA 39.91N 89.95W
09/01/2019 M2.75 INCH MENARD IL PUBLIC
BETWEEN TALLULA AND PLEASANT PLAINS
0900 AM HEAVY RAIN 1 W CHATHAM 39.67N 89.72W
09/01/2019 M5.20 INCH SANGAMON IL PUBLIC
&&
GEELHARTLocal storm report, Sep 1, 9:43 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 SW SPRINGFIELD 39.79N 89.65W
09/01/2019 M2.25 INCH SANGAMON IL PUBLIC
HALF MILE SOUTH OF THE CAPITOL BUILDING
&&
GEELHARTLocal storm report, Sep 1, 9:58 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CDT SUN SEP 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN EDINBURG 39.66N 89.39W
09/01/2019 M1.68 INCH CHRISTIAN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 6 NNE PANA 39.47N 89.04W
09/01/2019 M1.33 INCH CHRISTIAN IL COCORAHS
24-HOUR TOTAL
0900 AM HEAVY RAIN 1 WNW BEARDSTOWN 40.02N 90.45W
09/01/2019 M1.25 INCH SCHUYLER IL COCORAHS
24-HOUR TOTAL
0900 AM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
09/01/2019 M1.37 INCH TAZEWELL IL COCORAHS
24-HOUR TOTAL
&&
LAUFENBERGTornado, Cumberland
- When
- September 1, 1:31 PM CST to 1:33 PM CST
- Where
- Cumberland County, 7.94 mi S of Neoga to 7.69 mi S of Neoga
- Rating
- EF0
- Path length
- 0.31 mi
- Path width
- 20 yd
- Reported by
- Trained Spotter
- Coordinates
- 39.205, -88.448
A landspout tornado touched down in an open field 7.9 miles south of Neoga at 2:31 PM CDT. The tornado knocked over corn in the field before dissipating at 2:33 PM CDT.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tropical Storm and Storm Surge in Florida, September 1 to 4, 20195 deaths · 13 events
- Heat in Arizona, September 1 to 2, 20195 deaths · 4 events
- Rip Current in North Carolina, September 1, 20191 death · 1 event
- Wildfire in Washington, September 1, 20191 death · $10,000 · 1 event
- Flooding in South Dakota, September 1 to 30, 2019$2.1 million · 10 events
- Dust Storm and Damaging Wind in Arizona, September 1, 2019$1.0 million · 2 events
- Flash Flood and Flood in Illinois, September 1, 2019$100,000 · 3 events
- Damaging Winds in Arizona, September 1, 2019$100,000 · 56 kt wind · 2 events
- Damaging Wind in Arizona, September 1, 2019$100,000 · 59 kt wind · 1 event
- Flash Flooding in California, September 1 to 2, 2019$77,000 · 2 events
- Flash Flooding and Damaging Wind in Pennsylvania, September 1 to 2, 2019$56,000 · 51 kt wind · 8 events
- Damaging Winds in Arizona, September 1, 2019$70,000 · 61 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 857097.